MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET TOP ASSY; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET TOP ASSY; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the distributor directly.Attempts have been made by mail to obtain; patient treatment settings, patient information, patient photos.However, lumenis received only photos without incident forms, and the photos were not identified with location, so it was not possible to ascertain much from the photos.The distributor indicated that they had requested but not received from the sites more information such as documentation photos and protocols.Furthermore, despite mentioning "several" cases of burn, since no incident forms were received, only 1 complaint will be opened per site.Furthermore, no service report was sent to lumenis by the distributor, despite requests for such.As a result, lumenis can't conclude on a device malfunction.The system was returned and will be evaluated.While the information received to date does not confirm that a serious injury occurred, due to the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an "abundance of caution".The root cause of the adverse event is not clear.Should significant additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A foreign distributor reported that their customer was claiming several cases of burn during vascular treatment with a lumenis lightsheer device.No report on a serious injury was received.The original mail from the distributor to the eu ndc representative ((b)(6)) mentioned several other issues at other sites as well, however, mr.(b)(6) indicated that the other issues were just technical questions which he answered and that there were only 3 actual complaints on splendor x systems at 3 different sites and this complaint on a lightsheer system at a separate site.Thus 4 pc's were opened, one for each site and case reported.

Brand Name
LIGHTSHEER DUET TOP ASSY
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692 ,
IS  20692,
MDR Report Key10688597
Report Number3004135191-2020-00072
Device Sequence Number16964337
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER
Device Catalogue NumberGASB00000GR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;